No CrossRef data available.
Article contents
Locally homogeneous S-structures
Published online by Cambridge University Press: 17 April 2009
Abstract
Core share and HTML view are not available for this content. However, as you have access to this content, a full PDF is available via the ‘Save PDF’ action button.
We prove a characterisation of locally s-regular manifolds using the theory of homogeneous structures.
- Type
- Research Article
- Information
- Copyright
- Copyright © Australian Mathematical Society 1988
References
[1]Graham, P.J. and Ledger, A.J., ‘s-Regular manifolds’, in Differential Geometry, (in honor of K. Yano, Kinokuniya, Tokyo, 1972), pp. 133–144.Google Scholar
[2]Gray, A., ‘Riemannian manifolds with geodesic symmetries of order 3’, J. Differential Geom. 7 (1972), 343–369.CrossRefGoogle Scholar
[3]Kowalski, O., ‘Generalized symmetric spaces’, in Lecture Notes in Math. 805 (Springer-Verlag, Berlin, Heidelberg, New York, 1980).Google Scholar
[4]Ledger, A.J. and Vanhecke, L., ‘On a theorem of Kiričenko relating to 3-symmetric spaces’, Riv. Mat. Univ. Parina (to appear).Google Scholar
[5]Tricerri, F. and Vanhecke, L., ‘Homogeneous structures on Riemannian manifolds’, in London Math. Soc. Lecture Note Ser. 83 (Cambridge University Press, London, 1983).Google Scholar
You have
Access